# SDR RAAA00E9022

- Difficulty date: July 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,381 hours, 22,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100055
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT LEFT PAX DOOR PULL DOWN EMERGENCY LIGHT INOP .  REPLACED PULL DOWN EMERGENCY LIGHT AND TESTED IAW RAA GMM
